Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes body aches and back pain after taking Tadalafil?

Answered by
Dr.
Dr. Saatiish Jhuntrraa

Sexologist

Practicing since :1983

Answered : 1525 Questions

default
Posted on Wed, 8 Mar 2017 in General Health
Question: Hello Doctor - I took Tab Tadalafil 2mg yesterday at 4pm and since 7pm I am having body ache, it was there in the night and it is still there. I feel like very tired. Erection was fine, it remains positively better than the usual ones but this tiresome is not going. . It is accompanied by noting, just body ache.

Is it normal ?

Tab Tadalafil 20 mg not 2 mg.
doctor
Answered by Dr. Saatiish Jhuntrraa 38 minutes later
Brief Answer:
Try 10 mg

Detailed Answer:
Hello
Thanks for the query
Body aches , esp backache is common side effect with Tadalafil . It should be fine in a day or two Next time either try 10 mg or some other salt like Udenafil . You can take a pain killer in the interim
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Saatiish Jhuntrraa 12 minutes later
I am not sure whether Tadalafil comes in 10 mg, Is it possible to take half tablet, that should make it 10 mg , right ??

I generally avoid Pain Killers, Can I take combiflam ?
doctor
Answered by Dr. Saatiish Jhuntrraa 1 hour later
Brief Answer:
It is available in 5 and 10 mg

Detailed Answer:
Hi
Yes, it's is available in 10 mg as well as 5 mg
You can take Combiflam
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Backache

doctor1 MD

Hi! I went to the Urgent Care yesterday because I was having some stomach cramps, back aches and spotting and I am currently in between periods. After taking a urine sample, doing blood work, and getting an x-ray of me the doctor there determined that I had severe constipation. The treatment was to drink 32oz of Gatorade mixed with 238g of Miralax and take two Dulcolax pills within an hour of drinking the mixture. He told me to do this for two days, however now i am not pooping out anything but liquid. It feels like I m peeing instead of pooping. Should I stop taking the laxatives?

doctor1 MD

i having bloated stomach and acidic sometime , left side of my chests is tight, my stoods for two weeks is loose and soft. my bp is 130/82 and heart rate is 86, due to this I have headache and back ache too. GP doctor said than my stomach a lot of gas.

doctor1 MD

hi there recently i had a ct scan of my lungs whicwas fine , several weeks after his scan i started to fell unwell with a number of chest and sinus infection i have spoken to my doctor and they have doneesr and fbc blood test i started with some nausea and thought it was the antibiotics , this did seem to go for a while , but now i have back ache and abdominal pain i am worried about all these syptoms yet my own doctors says its just diverticulitus i dont agree with him becuse this is the secound week i been like this and this are not improving i also get neck pain in my right side of my neck

doctor1 MD

my liver GGT reading was 124 and experienxe heaviness and discomfort under right hand rib cage. The discomfort started after attending Ashtunga Yoga (10 classes) I experienced extreme back pain which Voltaren seems to have healed the back aches. Thank you.

doctor1 MD

My wife has a sudden onset of adominable cramps, lower backache diarrhea with blood in the stool. No temperature . Do I need to take her to the emergency room?

doctor1 MD

I have a dull pain in my left abodmen and mid and upper back, sometimes its a spasm. My left shoulder also sometimes hurts or burns. Now i feel the pain radiating to my right side of my abodmen and lower back. I had a baby in XXXXXXX what could...

doctor1 MD

My doc started me in metformin in august 2017 for suspected pcoc(hasn't been confirmed). I have insulin issues. Periods were absent since November 2014 when i got pregnant with my son. I started on 1000mg a day, got one period(sept 2, 2017) and...